Will Finasteride/Dutastride prevent hairloss caused by accutane? I'm not sure as to the reason why you lose hair on accutane and if it can be prevented by either med?
I would seriously doubt either fin or dut would prevent any hair loss caused by accutane as both only help to block the conversion from test to DHT, and the mechanism by which accutane can cause hair loss is totally different.
Accutane is essentially megadosed Vitamin A. This high dose Vitamin A basically shuts down the oil glands and cures any acne problems one may suffer from. Unfortunately, it's this high dose of Vit A which is responsible for any potential side effects.
The one positive note is that any hair loss resulting from accutane use is generally reversible (unlike MPB). If you did happen to experience the dreaded hair loss side effect, you could discontinue use and have a great chance of growing back any lost hair.